# SDR CA970326010

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- Engine: Rroyce DART5342
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolts
- Condition: Loose
- Location: Intermed Case
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING OIL WAS OBSERVED LEAKING FROM #1 ENIGNE COWLING. THE OIL QUANTITY WAS TOPPED UP AND A GROUND RUN WAS CARRIED OUT. MAINTENANCE FOUND THE BOLTS WHICH RETAIN THE FORWARD BEARING HOUSING FOR THE COUPLING SHAFT (OUTPUT SHAFT) WERE LOOSE. THE BOLTS WERE RETORQUED AND THE HOUSING RESEALED. THE ENGINE WAS CHECKED FOR OIL LEAKS AND THE AIRCRAFT RETURNED TO SERVICE.
